# SDR FDEA201210263756

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: A5766100117500
- Part serial: 1438
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR EXTERNAL SKIN OF ALL SPEED AILERON HAS 9 EA DENTS ON T/E WEDGE. REPAIRED 9 EA DENTS ON LWR T/E WEDGE OF RT ALL SPEED AILERON IAW FSRM 57-61-11 PB   201, PARA 4E WITHOUT DEVIATION.  COMPLIED WITH EA 6-5750-T030028 PT 1 FOR RSC TRACKING.  NO FOLLOW UP ACTION REQUIRED IAW SRM.
